Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spheres with locally pinched metrics


Author: Robert J. Currier
Journal: Proc. Amer. Math. Soc. 106 (1989), 803-805
MSC: Primary 53C20
DOI: https://doi.org/10.1090/S0002-9939-1989-0969517-0
MathSciNet review: 969517
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is the construction of metrics on spheres whose curvatures are locally almost constant but which have large variation globally. This construction also applies to spherical space forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0969517-0
Keywords: Pinching, spherical space forms
Article copyright: © Copyright 1989 American Mathematical Society